MAUDE Adverse Event Report: MICROVENTION, INC. LVIS 5.5X30; INTRALUMINAL SUPPORT DEVICE

MICROVENTION, INC. LVIS 5.5X30; INTRALUMINAL SUPPORT DEVICE
Model Number 214035-LVIS
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The stent remains implanted and the delivery system was not returned to the manufacturer, therefore, a product evaluation could not be performed.The root cause could not be determined.
 
Event or Problem Description
It was reported that treatment was performed for an internal carotid artery dissection.After mechanical thrombectomy with a stent retriever was completed, the lvis stent was deployed; however, it did not fully open at the distal end.An effort was made to open the stent further with the wire, but it was not successful.Blood flow was present in the internal carotid artery where the stent was placed.There was no reported adverse clinical consequence to the patient.

Brand Name
LVIS 5.5X30
Common Device Name
INTRALUMINAL SUPPORT DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key9613543
Report Number2032493-2020-00013
Device Sequence Number14137737
Product Code QCA
UDI-Device Identifier00842429100974
UDI-Public(01)00842429100974(11)180619(17)210531(10)18061953E
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Model Number214035-LVIS
Device Catalogue Number214035-LVIS
Device Lot Number18061953E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2019
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR